# SDR AALA201807029053

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 22,456 hours, 18,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY PNEUMATIC ASSEMBLY REQUIRED SERVICING. SERVICED L1 FOWARD PASSENGER DOOR PER WEEKLY CHECK JOBCARD 43C10005002 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
